# SDR DXTA2016020606181

- Difficulty date: February 6, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N769QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20539
- Aircraft time: 985 hours, 597 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7,000', THE NOSE GEAR DOOR CAS MSG APPEARED.  BEFORE THE CREW COULD DETERMINE A SUITABLE DIVERSIONARY AIRPORT, APPROX 10 MINUTES, THE LIGHT EXTINGUISHED.  CONFIRMED NLG DOOR RODS TO BE OUT OF RIG IAW RIL BD100-0041.  ADJUSTED FWD NLG DOOR RODS IAW RIL BD 100-0041.  PERFORMED A SATISFACTORY OPERATIONS TEST OF NLG SYS IAW RIL BD100-0041 WITH NO DEFECTS NOTED.
